×

zbMATH — the first resource for mathematics

On the ring of quotients of a group ring. (English) Zbl 0236.16006

MSC:
16P50 Localization and associative Noetherian rings
16S34 Group rings
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Donald S. Passman, Infinite group rings, Marcel Dekker, Inc., New York, 1971. Pure and Applied Mathematics, 6. · Zbl 0221.20042
[2] Martha Smith, Group algebras, J. Algebra 18 (1971), 477 – 499. · Zbl 0219.20002 · doi:10.1016/0021-8693(71)90078-0 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.